# SDR 95ZZZM245

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Disconnected
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 010 - KDAY-KSJC - ON CLIMB-OUT PASSING FL 240 NR 3 ENGINE FIRE LIGHT ILLUMINATED AND FIRE BELL SOUNDED.  NR 3 PNEUMATIC SWITCH WAS TURNED OFF WITH NO CHANGE.  ALL OTHER INDICATIONS NORMAL.  SHUT ENGINE DOWN PER ENGINE FIRE CHECK LIST. LIGHT AND BELL WENT OUT WHEN FUEL LEVER WAS SHUT OFF.  KSJC MX CHECKED ENGINE AIR, FUEL, AND HYDRAULICS FOR LEAKS DURING GROUND RUN.  NONE NOTED.  CLEANED FIRE LOOP CONNECTORS AND FOUND UPPER LOOP CONNECTOR GROUND WIRE OFF GROUNDING STUD. REPLACED CONNECTOR ON GROUND AN RECONNECTED GROUND WIRE.  NR 3 ENGNE CHECKS NORMAL, OK FOR SERVICE.
